Vol. 311, No. 2, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Spinoriality of orthogonal representations of $\mathrm{GL}_n(\mathbb{F}_q)$

Rohit Joshi and Steven Spallone

Vol. 311 (2021), No. 2, 369–383
Abstract

We determine which orthogonal representations V of GLn(𝔽q) lift to the double cover Pin(V ) of the orthogonal group O(V ). We cover all n 1 and prime powers q, except for (n,q) = (3,4).

PDF Access Denied

We have not been able to recognize your IP address 54.144.55.253 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
orthogonal representations, spinoriality, finite groups of Lie type
Mathematical Subject Classification
Primary: 20G05
Secondary: 20G40
Milestones
Received: 15 August 2020
Revised: 29 December 2020
Accepted: 13 January 2021
Published: 31 July 2021
Authors
Rohit Joshi
Bhaskaracharya Pratishthan
Pune
India
Steven Spallone
IISER Pune
Pune
India